Jump to content
Callie

Callie: Venlafaxine XR or Effexor XR - hoping to be well someday

Recommended Posts

peng

I am on effexor XR.  It is the chloride compound of venlafaxine, I believe.

From basic chemistry I would say that it has as much of a likeness to HCl (hydrochloric acid) as does common salt (sodium chloride.)

ie - very little.

Both your doctors believe you have cancer, but you doubt that??

I thought the US had state-of-the-art everything.  Surely you can easily find out if you do or you don't have it, Callie?

 

I have taken 2 years to reduce from 225mg effexor to 62.5mg and am still struggling a bit on many days.

Basically, you have withdrawn from four drugs including effexor in  <2 months?

That could explain absolutely everything about your suffering I would say (but I am not a doctor, merely a 72 year old retired scientist.)

Love & best wishes to you.

Share this post


Link to post
Rachellynn

I had the same thing. I lost 25 pounds at 5’10 - got to 110 - i also suffer from swollen lymph nodes. Especially if i don’t move much, or try something that stimulates my immune system, it’s your body desparatly trying to detox. Dr’s know nothing - literally. I have no idea why they don’t make $20 an hour. Where are the healers? Are you feeling better?

Share this post


Link to post
Rachellynn
On 6/14/2018 at 12:07 PM, peng said:

Both your doctors believe you have cancer, but you doubt that??

I thought the US had state-of-the-art everything.  Surely you can easily find out if you do or you don't have it, Callie?

Dr’s thought i had HIV - i didn’t, it was withdrawal. We have state of the art bullsh*t in the US😃

Share this post


Link to post
Callie

I'll spare the details. I'm 18 months into this now. I keep experiencing more and more symptoms that point to a dysfunctioning hypothalamus. Does anyone know if hypothalamic symptoms reverse themselves? In other words, if one's hypothalamus is damaged from the drugs, does it heal?

 

Thanks,

 

Callie

Share this post


Link to post
Callie

I just got a drug interaction report from Drugs.com online and discovered that the drugs I was prescribed cause major and moderate interactions. The mixture I was taking is prone to causing serotonin syndrome. I never had any symptoms of serotonin syndrome while taking the chemicals. I have been and still am experiencing some serotonin syndrome symptoms, plus a myriad of others, after the doctor rapidly tapered off the chemicals. I have been in prolonged WD now for 18+ months with no improvement, just getting worse. Really, is there any hope for healing in my case?

 

Help!

 

Callie

Share this post


Link to post
Rachellynn

In my experience 18 months isn’t that long. I got really sick at the one year mark and was worse at the 18 month mark. I only started improving when i went on a low dose of remeron and then started a very devoted self care program. I think too many people forget about self care. I started going to yoga (even if i could only lay there), eating as healthy as possible. Taking carefully selected supplements including histamine support, antioxidants and minerals. I suggest following Ayurveda for your body type. I’m four years off the drug that damaged me and I’m working, doing yoga, seeing friends. I sleep and read and can find joy. But yeah, my answer to you is that many people taper for 5 years or long in order to not experience withdrawal. So it’s going to take awhile if you did a fast taper. I know it’s frusterating but start a self care routine. Morning and night and things will start to come together❤️

Share this post


Link to post
Callie

Rachellyn:

 

Thank you for responding and for your reassurance. I'll look into Ayurveda. What supplements do you take for histamine support? My diet is low histamine, yet I have started itching again and breaking out with strange itchy rashes.

 

I have a very long list of symptoms, many that point to a hypothalamus issue. I am freezing cold most of the time with chills and shivering. My body apparently tries to correct itself with heat surges, but it doesn't work. I'm right back to feeling cold. I experience cold patches of skin that migrate around my body. I've had a full thyroid panel done with excellent results, so it's not my thyroid. I've read that if thyroid test results are within range, then there's something else amiss with the  hypothalamus. Also, I have not had the sensation of thirst since I went off the drugs. The only thing I drink is water even though I don't feel thirsty. I was drinking 48 oz. until a couple of weeks ago when my urine became crystal clear. This is not normal. I cut down to 32 oz. per day now, and my urine is still clear. I've lost a lot of weight, too. The hypothalamus controls the balance of body fluids and also metabolism. I seldom experience the hunger sensation either, although my stomach growls. Did you have these same symptoms when you got really sick? Please let me know.

 

I'm trying so hard to heal, but seemingly getting nowhere. I'm terribly scared.

 

Callie

 

 

 

 

Share this post


Link to post
Rachellynn

I did have most of those symptoms - except i was dying of thirst. I was drinking jugs of water, peeing all the time and still dehydrated. Don’t worry so much about your hypothalamus. It’s nerves and neurotransmitters trying hard to understand how to work after being told what to do for so long. My optic/vagus nerves lost function but they are coming back.

I recommend this book: Accesing the Healing Power if the Vagus Nerve. Amazing. 

 

And take the quiz on: Banyan Botanicals, i learned that i was eating all wrong for my constitution. I need warning foods and oils and cooked only. It really will help. 

 

Supplememts: i take Hista-Block and Quercetin with Biodlavanoids. Also Nutrience is a great multi-vitamin with anti-competition formula. Just ordered some supplements from Banyan based on my constitution. I’m Vata. 

 

Meditation: use “insight timer” for as long as you can stand before getting out of bed and going to sleep. Work your way up to longer and more often. Before eating if you can. 

 

Dont “try to heal so much” instead give your body permission to heal by letting it relax. Do something you’re passionate about every day, even if only for 10 min. 

 

If if you can afford it, find an osteopathic dr. that practices visceral manipulation and body work. This is incredible. 

 

Dont be hard on yourself. You WILL heal, but this is only sort of the beginning. Much love to you!!!

Share this post


Link to post
Rachellynn
Just now, Rachellynn said:

 

And take the quiz on: Banyan Botanicals, i learned that i was eating all wrong for my constitution. I need warning foods and oils and cooked only. It really will help. 

WARMING foods! Lol

Share this post


Link to post
Callie

Rachellynn:

 

Wow! You sure have given me a lot of helpful suggestions, and I am so truly grateful! I'm going to look into all of it. I'll get back to you with any questions that might arise.

 

Thank you again and much love back to you!

 

Callie

 

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×

Important Information

By using this site, you agree to our Terms of Use.